Journal of Pure and Applied Algebra
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Pure Appl. Algebra, 2015, Volume 219, Issue 6, Pages 1915–1939 (Mi jpaa1)  

This article is cited in 3 scientific papers (total in 3 papers)

A higher limit approach to homology theories

S. O. Ivanova, R. Mikhailovab

a Chebyshev Laboratory, St. Petersburg State University, 14th Line, 29b, Saint Petersburg, 199178, Russia
b St. Petersburg Department of Steklov Mathematical Institute, Russia

Funding Agency Grant Number
Russian Science Foundation 14-21-00035
This research is supported by the Russian Scientific Foundation, grant N 14-21-00035.


DOI: https://doi.org/10.1016/j.jpaa.2014.07.016


Bibliographic databases:

Received: 11.11.2013
Revised: 28.05.2014
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jpaa1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Roman Mikhailov, Inder Bir S. Passi, “Generalized dimension subgroups and derived functors”, J. Pure Appl. Algebra, 220:6 (2016), 2143–2163  mathnet  crossref  mathscinet  zmath  isi  scopus
    2. S. O. Ivanov, R. V. Mikhailov, V. A. Sosnilo, “Higher colimits, derived functors and homology”, Sb. Math., 210:9 (2019), 1222–1258  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. S. O. Ivanov, R. V. Mikhailov, F. Yu. Pavutnitskiy, “Limits, standard complexes and $\mathbf{fr}$-codes”, Sb. Math., 211:11 (2020), 1568–1591  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:116

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021